Alert archive / Florida / Gale Warnings in 2015

Gale Warning 4, NWS Jacksonville, FL

February 12, 2015

NWS Jacksonville, FL issued this gale warning at Feb 12, 2015, 2:06 PM EST. It took effect at Feb 12, 2015, 8:00 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 12, 2015, 2:06 PM EST (19:06 UTC)
In effect from
Feb 12, 2015, 8:00 PM EST
Expired
Feb 13, 2015, 2:52 AM EST
In force
7 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

575 
WHUS72 KJAX 121906
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
206 PM EST THU FEB 12 2015

AMZ470-472-130800-
/O.EXT.KJAX.SC.Y.0013.000000T0000Z-150213T0100Z/
/O.NEW.KJAX.GL.W.0004.150213T0100Z-150213T0800Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
206 PM EST THU FEB 12 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 3 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 3 AM EST
FRIDAY. 

* WINDS...WEST TO NORTHWEST WINDS 20 KNOTS THIS AFTERNOON AND
  EARLY EVENING. NORTH WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS
  TO GALE FORCE TONIGHT. NORTH WINDS 15 KNOTS FRIDAY.

* WAVES/SEAS...6 TO 9 FEET BUILDING TO 8 TO 11 FEET WITH OCCASIONAL
  SEAS UP TO 14 FEET TONIGHT. SEAS SUBSIDING TO 5 TO 7 FEET WITH
  OCCASIONAL SEAS UP TO 9 FEET FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ474-131000-
/O.EXT.KJAX.SC.Y.0013.000000T0000Z-150214T0400Z/
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
206 PM EST THU FEB 12 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST FRIDAY...

* WINDS...WEST TO NORTHWEST WINDS 15 TO 20 KNOTS THIS AFTERNOON
  AND EARLY EVENING. WINDS BECOMING NORTH WINDS 20 TO 25 KNOTS BY
  MIDNIGHT WITH OCCASIONAL GUSTS TO GALE FORCE. NORTH WINDS 15 TO
  20 KNOTS FRIDAY.

* WAVES/SEAS...6 TO 9 FEET BUILDING TO 8 TO 11 FEET WITH OCCASIONAL
  SEAS UP TO 14 FEET TONIGHT. SUBSIDING TO 5 TO 7 FEET WITH
  OCCASIONAL SEAS UP TO 9 FEET FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-131000-
/O.CON.KJAX.SC.Y.0013.150213T0000Z-150213T1500Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
206 PM EST THU FEB 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM EST FRIDAY...

* WINDS...WEST TO NORTHWEST 15 TO 20 KNOTS TODAY. WINDS INCREASING TO
  NORTH 20 TO 25 KNOTS BY MIDNIGHT WITH A FEW GUSTS TO GALE FORCE.
  WINDS RELAXING TO 10 TO 15 KNOTS FRIDAY.

* WAVES/SEAS...3 TO 5 FEET THIS EVENING BUILDING TO 5 TO 7 FEET
  WITH OCCASIONAL SEAS UP TO 9 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
634 
WHUS72 KJAX 130302
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1002 PM EST THU FEB 12 2015

AMZ470-472-130800-
/O.CON.KJAX.GL.W.0004.000000T0000Z-150213T0800Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
1002 PM EST THU FEB 12 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST FRIDAY...

* WINDS...NORTHWEST WINDS INCREASING TO 25 KNOTS THROUGH MIDNIGHT.
  WINDS BECOMING NORTH AFTER MIDNIGHT. FREQUENT GUSTS TO GALE
  FORCE EXPECTED OVERNIGHT. NORTH WINDS 20 TO 25 KNOTS EARLY
  FRIDAY...DECREASING TO 15 TO 20 KNOTS DURING THE AFTERNOON.

* WAVES/SEAS...BUILDING TO 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO
  13 FEET TONIGHT AND EARLY FRIDAY MORNING. SEAS SUBSIDING TO 5
  TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-131115-
/O.CON.KJAX.SC.Y.0013.000000T0000Z-150213T1500Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
1002 PM EST THU FEB 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

* WINDS...NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS THROUGH
  MIDNIGHT. WINDS BECOMING NORTH AFTER MIDNIGHT. NORTH WINDS 20
  KNOTS EARLY FRIDAY...DECREASING TO 15 KNOTS DURING THE
  AFTERNOON.

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO
  9 FEET TONIGHT. SEAS SUBSIDING TO 4 TO 6 FEET WITH OCCASIONAL
  SEAS UP TO 8 FEET DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ474-131115-
/O.CON.KJAX.SC.Y.0013.000000T0000Z-150214T0400Z/
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
1002 PM EST THU FEB 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST
FRIDAY...

* WINDS...NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS THROUGH
  MIDNIGHT. WINDS BECOMING NORTH AFTER MIDNIGHT. OCCASIONAL GUSTS
  TO GALE FORCE EXPECTED OVERNIGHT. NORTH WINDS 20 KNOTS EARLY
  FRIDAY...DECREASING TO 15 TO 20 KNOTS DURING THE AFTERNOON.

* WAVES/SEAS...BUILDING TO 8 TO 11 FEET WITH OCCASIONAL SEAS UP TO
  14 FEET TONIGHT. SEAS 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13
  FEET FRIDAY MORNING...SUBSIDING TO 6 TO 8 FEET WITH OCCASIONAL
  SEAS UP TO 10 FEET DURING THE AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

NELSON
633 
WHUS72 KJAX 130752
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 AM EST FRI FEB 13 2015


AMZ470-472-132100-
/O.CAN.KJAX.GL.W.0004.000000T0000Z-150213T0800Z/
/O.NEW.KJAX.SC.Y.0014.150213T0752Z-150214T0400Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
252 AM EST FRI FEB 13 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTH WINDS 15 TO 20 KNOTS.

* WAVES/SEAS...SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET
  TODAY. SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-131500-
/O.CON.KJAX.SC.Y.0013.000000T0000Z-150213T1500Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
252 AM EST FRI FEB 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...NORTH WINDS 15 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS TO 8
  FEET...DECREASING TO 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ474-132100-
/O.CON.KJAX.SC.Y.0013.000000T0000Z-150214T0400Z/
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
252 AM EST FRI FEB 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* WINDS...NORTH WINDS 15 TO 20 KNOTS.

* WAVES/SEAS...SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET
  TODAY. SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Feb 12, 9:29 AM EST, 4 hours 37 minutes earlier.

Area forecast discussion, Feb 12, 9:29 AM EST, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
929 AM EST THU FEB 12 2015

...SIGNIFICANT DRY COLD FRONT ON OUR DOORSTEP...

.UPDATE...THE LEADING EDGE OF A STRONG BUT DRY COLD FRONT WAS
PRESSING SSE OVER SW GA THIS MORNING. WARMER AND BREEZY WESTERLY
FLOW AND MOSTLY CLEAR SKIES WILL PREVAIL OVER THE AREA TODAY AHEAD
OF THIS BOUNDARY WITH HIGHS IN THE MID/UPPER 60S TO NEAR 70 ACROSS
OUR SOUTHERN FL ZONES. ABUNDANT PRESCRIPTION BURNS WILL BRING
PASSING SMOKE TO AREAS ESE OF FIRE SITES TODAY BUT PLUMES WILL
REMAIN ELEVATED GIVEN HIGH DISPERSIONS.

AS THE FRONT CLEARS SE GA THIS AFTN AND NE FL THIS EVENING...A
SIGNIFICANT COLDER AND DRIER AIRMASS WILL FUNNEL OVER THE DEEP
SOUTH ON BRISK NW FLOW OVERNIGHT WITH WIND CHILLS IN THE 20S FRI
MORNING WITH LOWS IN THE MID 20S TO LOWER 30S INLAND...UPPER 30S
TO LOW 40S COAST.

&&

.AVIATION...PREVAILING VFR CONDITIONS. BREEZY WNW WINDS TODAY.

&&

.MARINE...CURRENT SMALL CRAFT ADVISORY ON TRACK FOR OFFSHORE
WATERS WITH SEAS 3 FT AT BUOY 41008 TO 15 FT AT 41010 (CANAVERAL
EAST). WINDS WILL INCREASE FROM THE NW THIS AFTERNOON TRAILING DRY
COLD FRONT WITH SMALL CRAFT CONDITIONS EXPECTED TO IMPACT THE
NEAR SHORE WATERS THIS EVENING. GUSTS TO GALE FORCE POSSIBLE
TONIGHT FOR BOTH NEAR AND OFF SHORE LEGS AND GIVEN FORECAST GUST
TO GALE FORCE TIME PERIOD OF 3-4 HRS WILL CONTINUE TO REFRAIN
FROM A GALE WATCH.

ISSUED A HIGH SURF ADVISORY FOR ST JOHNS AND FLAGLER COUNTIES WITH
BREAKER HEIGHTS TODAY IN THE 3-5 FT RANGE BUILDING TO 5-7 FT
THIS AFTN AND TONIGHT.

RIP CURRENTS: MODERATE TO HIGH RISK TODAY AND FRI. SEPARATED ST
JOHNS AND FLAGLER COUNTIES TO RAISE A HIGH RISK OF RIPS TODAY INTO
TONIGHT WITH LONG PERIOD EAST SWELLS 13-15 SECONDS AND SWELLS OF
3-4 FT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  65  26  51  28 /   0   0   0   0
SSI  66  31  47  31 /   0   0   0   0
JAX  70  32  51  29 /   0   0   0   0
SGJ  68  38  50  35 /   0   0   0   0
GNV  69  33  56  29 /   0   0   0   0
OCF  69  35  58  30 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR FLAGLER-ST. JOHNS.

     HIGH SURF ADVISORY UNTIL 5 AM EST FRIDAY FOR FLAGLER-ST. JOHNS.

     FREEZE WARNING FROM 3 AM TO 9 AM EST FRIDAY FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-GILCHRIST-HAMILTON-INLAND DUVAL-
     INLAND NASSAU-SUWANNEE-UNION.

GA...HARD FREEZE WARNING FROM 3 AM TO 9 AM EST FRIDAY FOR APPLING-
     BACON-COFFEE-JEFF DAVIS-PIERCE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 3 PM EST FRIDAY FOR WATERS FROM
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-
     WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO
     60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20
     TO 60 NM.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY
     FOR COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH
     FL OUT 20 NM-COASTAL WATERS FROM FERNANDINA BEACH TO ST.
     AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO
     FLAGLER BEACH FL OUT 20 NM.

&&

ENYEDI/WALKER
Hazardous weather outlook, Feb 12, 9:33 AM EST, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
933 AM EST THU FEB 12 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-131600-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
933 AM EST THU FEB 12 2015

...HARD FREEZE WARNING FOR PORTIONS OF INLAND SOUTHEAST GEORGIA
TONIGHT...

...FREEZE WARNING FOR PORTIONS OF INLAND NORTHEAST FLORIDA
TONIGHT...

...HIGH RISK OF RIP CURRENTS AND HIGH SURF ADVISORY FOR SAINT
JOHNS AND FLAGLER COUNTIES THROUGH TONIGHT...

...SMALL CRAFT ADVISORY FOR COASTAL WATERS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SHARPLY COLDER TEMPERATURES ARE EXPECTED TONIGHT WITH READINGS AT
OR BELOW FREEZING FOR A SIGNIFICANT PORTION OF THE REGION. FREEZE
WARNINGS ARE IN EFFECT FOR SEVERAL LOCATIONS.

SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER OUTER WATERS
THIS PERIOD. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO
DEVELOP OVER THE INNER COASTAL WATERS THIS EVENING. OCCASIONAL GUSTS
TO GALE FORCE ARE POSSIBLE TONIGHT.

FREQUENT DANGEROUS RIP CURRENTS AND HIGH SURF ARE EXPECTED ALONG
THE FLAGLER AND ST JOHNS COUNTY COASTS THIS AFTERNOON AND TONIGHT.
A HIGH RISK OF RIP CURRENTS AND HIGH SURF ADVISORY ARE IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED INTO FRIDAY MORNING
INNER COASTAL WATERS AND THROUGH FRIDAY AFTERNOON FOR THE OUTER
COASTAL WATERS.

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO DEVELOP AGAIN
SATURDAY NIGHT INTO SUNDAY.

FREEZING TEMPERATURES ARE EXPECTED FRIDAY NIGHT AND SUNDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 3:37 AM ESTFreeze WarningJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union29 hr
Feb 12, 8:58 AM ESTRip Current StatementJAXFlagler34 hr
Feb 12, 8:58 AM ESTHigh Surf AdvisoryJAXFlagler19 hr
Feb 12, 3:37 AM ESTHard Freeze WarningJAXAppling, Bacon, Coffee, Jeff Davis, Pierce, Wayne29 hr

Nearby

Gale Warnings in Florida, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.